# SDR AWXA9500738

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 251N51443
- Condition: Sheared
- Location: Le Slats
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PHX-SAN - FLT NR 5 - LEADING EDGE SLAT ASYMMETRY MESSAGE APPEARED AFTER FLAPS FIVE SELECTED FOR TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND SLAT DRIVE TORQUE TUBE SHEARED UNDER SINGLE POINT REFUELING PANEL CAUSED BY BENT LIGHT BRACKET.  MAINTENANCE REPLACED TORQUE TUBE ASSEMBLY UNDER SINGLE POINT REFUELING PANEL PER BMM 27-81-20.  AIRCRAFT RETURNED TO SERVICE.  (M)
